# SDR CA090415004

- Difficulty date: April 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037842
- Condition: Out Of Limits
- Part time: 1,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PRESSURIZATION CHECK THE SAFETY VALVE WAS FOUND TO OPEN OUT OF LIMITS (6.4 - 6.45 PSI).  THE  SAFETY VALVE WAS REPLACED.
